A complex tensor calculus for Kähler manifolds

P. R. Garabedian D. C. Spencer

TBD mathscidoc:1701.331072

Acta Mathematica, 89, (1), 279-331, 1953.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 188 downloads ] [ 0 comments ]
@inproceedings{p.1953a,
  title={A complex tensor calculus for Kähler manifolds},
  author={P. R. Garabedian, and D. C. Spencer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137888314781},
  booktitle={Acta Mathematica},
  volume={89},
  number={1},
  pages={279-331},
  year={1953},
}
P. R. Garabedian, and D. C. Spencer. A complex tensor calculus for Kähler manifolds. 1953. Vol. 89. In Acta Mathematica. pp.279-331. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137888314781.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved